# SDR DALA2024030603078

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 8,888 hours, 4,076 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4745132
- Part serial: TKA0515
- Condition: Failed
- Location: E/E Bay
- Part time: 6,533 hours, 3,012 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 8137 - DIV - TO OMA DUE TO AN EQUIPMENT BAY SMOKE FAIL MESSAGE. CORRECTIVE ACTION: REPLACED AVIONICS AND ELECTRICAL BAY SMOKE DETECTOR SYSTEMS AND TUBING FOR SYSTEM 'A' AND 'B'. (LP# 4344552, 0227027)
